# SDR AALA202405032269

- Difficulty date: April 30, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 30,601 hours, 4,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK STEP C, WBU 11, HARDWARE P/N 100-2602-01. S/N : ST19120607,NEEDS TO BE REPLACED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
